# SDR ANCF2017091201

- Difficulty date: September 12, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-112
- Aircraft serial: 2544
- Aircraft time: 31,202 hours, 24,058 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low Quantity
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF, BELOW 100 KNTS.  NR 1 IDG LOW OIL PRESSURE ON ECAM.  IAW AMM 05-51-16-200-001A THE MLG BRAKES NR 3 AND 4 WERE INSPECTED, NO DAMAGE FOUND . CHECKED THE LT IDG SERVICING 4/4 QTY ADDED AMM 12-13-24-612-041, AND  MINIMUN IDLE CHECK WAS PERFORMED WITH SATISFACTORY RESULTS IAW AMM 71-00-00-710-006, AND MLG BRAKES 1 AND 2 WERE INSPECTED NORMAL IAW AMM 05-51-16-200-001A.
